# SDR DALA2023033102503

- Difficulty date: March 14, 2023
- Submitted: April 1, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,329 hours, 15,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 AFT CARGO SHEAR TIE AT STA 1263, S-39R TO S-38R FOUND CORROSION, CORRECTIVE ACTION : NEW SHEAR TIE PN: 140T2102-52 FABRICATED USED MATERIAL 7075-0-0.063" CLAD AS PER BOEING DRAWING:140T2102 AND BOEING CONTROL NO.:270774086. THE DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767-300 SRM51-40 (2670115)
